Scopus: 8 cites, Web of Science: 8 cites,
The Hopf bifurcation in the Shimizu-Morioka system
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pessoa, Claudio (Universidade Estadual Paulista. Departamento de Matemática)

Data: 2015
Resum: We study the local Hopf bifurcations of codimension one and two which occur in the Shimizu-Morioka system. This system is a simplified model proposed for studying the dynamics of the well known Lorenz system for large Rayleigh numbers. We present an analytic study and their bifurcation diagrams of these kinds of Hopf bifurcation, showing the qualitative changes in the dynamics of its solutions for different values of the parameters.
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Agraïments: The second author was partially supported by Program CAPES/DGU Process 8333/13-0 and by FAPESP Project 2011/13152-8
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Bifurcation diagram ; Hopf bifurcation ; Limit cycles
Publicat a: Nonlinear Dynamics, Vol. 79 (2015) , p. 2197-2205, ISSN 1573-269X

DOI: 10.1007/s11071-014-1805-3

12 p, 312.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2018-11-06

   Favorit i Compartir